Exponential growth rates in a typed branching diffusion
Git, Y., Harris, J. W. and Harris, S. C., 2007. Exponential growth rates in a typed branching diffusion. Annals of Applied Probability, 17 (2), pp. 609-653.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
|Creators||Git, Y., Harris, J. W. and Harris, S. C.|
|Departments||Faculty of Science > Mathematical Sciences|
|Additional Information||ID number: ISI:000245843200007|
Actions (login required)